# SDR UPS05845146

- Difficulty date: July 29, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 46143972N
- Condition: Cracked
- Location: Fs 160 L31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N/R 859104 FOUND LONG 31L END FITTING CRACKED.  REMOVED AND REPLACED LONG END FITTING AT STA 106 IAW SRM 51-3-0 51-1-21, AND SRM 51-1-20D.
